Access count of this item: 5

Files in This Item:
File Description SizeFormat 
2035-15.pdf528.26 kBAdobe PDFView/Open
Title: TOWARDS THE BILINEAR ISOMETRIES ON SPACES OF LIPSCHITZ FUNCTIONS (Researches on isometries from various viewpoints)
Authors: Villegas-Vallecillos, Moisés
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 122
End page: 125
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.